# SDR R61A201205180644

- Difficulty date: May 18, 2012
- Submitted: November 17, 2012
- Operation: Air carrier
- Aircraft: N508LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 7,056 hours, 6,945 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85547101105
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FOUND ON FORE RUDDER LOWER SKIN PANEL P/N 85547101-105.  BTAC MX REMOVED AND REPLACED THE FORE RUDDER LOWER SKIN PNL IAW Q400 SRM 51-42-05 ALL WORK DONE ON JOB 8418215 OP 5009.  A/C REMAINS IN TUS FOR COMPLETION.
